# SDR SWIA200616126

- Difficulty date: January 18, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 4,795 hours, 2,984 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA04
- Part serial: 438
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 434 hours, 297 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

RECEIVED SSCU 2 STATUS AND PITCH FEEL  MSG'S.  REPLACED SSCU2  IAW MM 27-61-05.  OPERATIONAL CHECK GOOD.
